# SDR CALA2024050701349

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 73,800 hours, 27,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTING SSFR FOR LEFT HAND WINDOW POST EA 5310-04554 OP 003 UPDATE SSFR FOR EA 5310-04554 OP 003 FOR LEFT HAND WINDOW POST UAL QC UPDATED SSFR FOR AC 0206 FOR LEFT HAND WINDOW POST ON EA 5310-04554 OP 003
